Divergence-Free Tensorial Concomitants.

David Lovelock

Aequationes mathematicae (1970)

  • Volume: 4, page 127-138
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Lovelock, David. "Divergence-Free Tensorial Concomitants.." Aequationes mathematicae 4 (1970): 127-138. <http://eudml.org/doc/136051>.

author = {Lovelock, David},
journal = {Aequationes mathematicae},
keywords = {differential geometry},
pages = {127-138},
title = {Divergence-Free Tensorial Concomitants.},
url = {http://eudml.org/doc/136051},
volume = {4},
year = {1970},

AU - Lovelock, David
TI - Divergence-Free Tensorial Concomitants.
JO - Aequationes mathematicae
PY - 1970
VL - 4
SP - 127
EP - 138
KW - differential geometry
UR - http://eudml.org/doc/136051
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.